# SDR DLM88091034

- Difficulty date: May 10, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 49,039 hours, 36,615 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED GUARD PINS AND HARDWARE ON TAILCONE RELEASE CONTROL CABLES.                                                      GUARD PINS WERE REPLACED IAW AMM 20-30-01-201.
